×

zbMATH — the first resource for mathematics

On a theorem of O. Arama. (English) Zbl 0152.28103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aramă, O, Rezultate comparative asupra unor probleme la limitǎ pentru ecuaţii diferenţiale lineare, Studii cercetǎri mat., cluj, 10, 207-257, (1959)
[2] Aramă, O, Résultats comparatifs concernant certains problèmes polylocaux relatifs aux équations différentielles linéaires, Bull. math., soc. math.-phys. R. P. roumanie, 6, 54, 3-52, (1962)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.